A characterization of the projective transformation in Minkowski 3-space


ALAGÖZ Y.

TURKISH JOURNAL OF MATHEMATICS, vol.38, no.5, pp.896-904, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 5
  • Publication Date: 2014
  • Doi Number: 10.3906/mat-1402-12
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.896-904

Abstract

We consider transformations preserving asymptotic directions of surfaces in Minkowski 3-space and show that a transformation preserves the asymptotic directions of a surface if only if it is the projective one. Therefore, we obtain a characterization of the projective transformation.